# SDR 96ZZZM913

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975Z
- Make and model: Doug DC-9-15
- Aircraft serial: 47035
- Engine: Pwa JT8D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tube
- Part number: RD21891
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LNK - FLT 677 - DURING APPROACH, SHUT DOWN NR 2 ENGINE, S/N 3808, DUE TO LOSS OF OIL QUANTITY AND LOW OIL PRESSURE.  FOUND OIL LEAK AT NR 6 BEARING OIL TUBE, MFG P/N RD2189-1.  REPLACED OIL TUBE.  ENGINE OPERATION AND LEAK CHECK NORMAL.
